# SDR AALA201808169018

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 10,337 hours, 4,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN WAS MISSING AND THE MOUNT DAMAGED.  MAINTENANCE REPLACED THE SIGN AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW MM 33-51-01.
